Journal article icon

Journal article

Isoperimetric inequalities for finite perimeter sets under lower Ricci curvature bounds

Abstract:
We prove that the results regarding the Isoperimetric inequality and Cheeger constant formulated in terms of the Minkowski content, obtained by the authors in previous papers [15, 16] in the framework of essentially non-branching metric measure spaces verifying the local curvature dimension condition, also hold in the stronger formulation in terms of the perimeter.
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.4171/rlm/814

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Oxford college:
St Hilda's College
Role:
Author
ORCID:
0000-0002-1932-7148
Publisher:
European Mathematical Society Publisher's website
Journal:
Rendiconti Lincei - Matematica e Applicazioni Journal website
Volume:
29
Issue:
3
Pages:
413-430
Publication date:
2018-06-21
Acceptance date:
2017-12-01
DOI:
EISSN:
1720-0768
ISSN:
1120-6330
Source identifiers:
1061585
Language:
English
Keywords:
Pubs id:
pubs:1061585
UUID:
uuid:69dcc3cc-0992-47f6-bd02-bc3e2529cc26
Local pid:
pubs:1061585
Deposit date:
2019-10-11

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP